# SDR SWAA2021050536687

- Difficulty date: November 5, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 33,003 hours, 20,050 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL PANEL 333AT SLIDING SEAL CHAFED/WORN (MARKED) / REPLACED SEAL PER SRM 51-40-02
